# SDR CALA2017041000935

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 91,484 hours, 9,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 24302
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE A LT AISLE EMER LT FOUND DIM. ZONE A LT AISLE EMER BATTERY PACK M33424 REPLACED AND TEST NORMAL AS PER AMM 33-51-00
